# SDR UALA2011110205931

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 34,679 hours, 14,111 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Trim Panel
- Condition: Torn
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER TRIM AROUND CAPT'S SLIDING WINDOW HANDLE IS TORN.   REPAIRED THE TORN CORNER.
